Doctor insights on:
Bilateral Lower Extremety Venous
CVI treatable.: Chronic venous insufficiency is due to malfunctioning of valves in the superficial, deep or both venous systems. Although not reversible, it is treatable. The superficial valves, if leaking, can be closed via laser. The deep valves are treated symptomatically with elevation, compression hose, possibly lymphedema massage and compression pumps. The goal is to prevent worsening of the cvi ...Read more
After doppler scan result varicose veins both lower limbs greater saphenous system due to incompetence of perforators of bilateral knee no thrombosis
81/female, both lower extremity paresthesia(symmetric, buttock~sole, not dependent dermatome)-bursting, shooting pain aggravated standing.
EMG: You will need a thorough exam by either a neurologist or pain physician. Emg study will help determine if it is from the low back or other nerves; sciatic, femoral, poly neuropathy). If possible, an MRI lumbar will help dtermione if the is a disc pushing on the nerves , in you case l5/s1. Also check piriformis muscle for tenderness and reproducible pain down the leg. ...Read more
Valves malfunction.: Bad veins lead to venous stasis and insufficiency which is a result of the valves in the venous system malfunctioning . This can be due to the valves in the deep system, superficial system or connecting system. Deep system valve malfunction could be due to prior clots, superficial problems could lead to varicose veins and perforator malfunction could lead to venous ulcers.See a vein specialist. ...Read moreSee 2 more doctor answers
What does it mean paresthesias and hypethesia in bilateral lower extremeties, left greater than right?
Paresthesias=: ANY abnormal sensations...Hyepthesia means HEIGHTENED sensation ..eg pain , sensitivity to heat/cold Hope this helps! Dr Z ...Read more
Acute venu embolism and thrombosis of deep vessels of lower extremity alrady had stints in legs and 2 venaava filters now having severe leg pain?
Recurrent DVT: It sounds like you were taken off lifelong blood thinner medication. You should be back on it and wearing 30-40 mmhg compression stockings daily. You do not say if the filters were both removed or how long the present condition exists. Usually, interventional corrections are sucessful if within a 2 week period of dvt. See your vascular spacialist immediately as this is very serious. ...Read moreSee 2 more doctor answers
GSV reflux below knee > 500ms. Mild swelling posteriorly. Lots of pain in lower leg, especially posterior-left side. Mri is normal. Strip the vein?
See vein specialist.: While you do have reflux, .5 seconds is minimal. The longer the reflux the greater the venous insufficiency. Having reflux does not mean that it is the cause of your symptoms. See a vein specialist for a venous evaluation to see if your symptoms are due to your veins. ...Read more
Slight discomfort in left lower quad. Of abdomen. Left varicocele. Have developed velvety darkening in creases. Tumor?
Not likely: From what you described you are unlikely to have a tumor. Varicocele is probably raising the temperature on the affected side that may be affecting the pigmentation. You may wish to consult your doctor if you should have the varicocele removed. ...Read more
Unilateral low leg swelling w/ distended non varicose vein. Leg throbs after walking up stairs. General squeeze feeling. ABI neg. Is this arterial?
Leg Pain: Your symptoms do not sound like they are arterial. Pain walking up stairs often times is muscular or joint related. Leg swelling is not typical of an arterial problem and I doubt that the distended vein is the cause of your problem. You should see an orthopedic doctor and also have a venous ultrasound. ...Read moreSee 1 more doctor answer
Dad is experiencing leg pain, leg swelling and leg tenderness in right upper leg near main artery, ultrasound is clear but has severe pain can't walk?
Keep looking: Was the ultrasound done to look for a blood clot, or something else. There are multiple conditions that could be causing it, and there are more sensitive tests as well. It can be from the back, from the hip, or still be vascular related. I would say clearly that something is not right and to keep looking. An MRI of both the hip and the lumbar spine may be a consideration. ...Read more
What can cause an intense pulse in the lower left abdomen / left side, abdominal aortic aneurysm?
Variety of causes: This may be due to a variety of causes that include: (i) musculoskeletal, (ii) vascular, (iii) or neurological. Pain associated with an injury is more likely to be either (i) or (iii). History of spine disease makes (iii) more likely. Any swelling or change in color of skin makes (ii) more likely. Recommend seeing a doctor for further assessment given abrupt onset of symptoms. ...Read more
Chf diabetic hyponatraemia obesity geriatric with back and both lower limb weakness vitals r normalsevere generalized lower limb edema non pitting?
Can autonomic peripheral cause venous insufficiency? I have pain and tingling in right leg but US was normal. Previous removal of right saphenous.
Neuropathic pain: Autonomic peripheral dysfunction usually causes an involuntary dilation of arterioles with flushing, sometimes pain. a sympathectomy or injection is useful to control. Venous insufficiency results from damage to vein valves, allowing gravity to pull blood downwards. Saphenous vein removal can result in nerve damage and pain, but not usually autonomic. Also, too tight stockings can cause pain. ...Read moreSee 1 more doctor answer
No but,,: A low INR is not a direct cause if pain. It stands for International Normalized Ratio and is the ratio of the patients prothrombin time to a normal prothrombin time value raised to the power of the ISI (international Sensitivity Index) or a ratio of tissue factor to a reference tissue factor. However if it's low it can mean that the blood is clotting more and can lead to thrombosis in patients. ...Read more
I have moderate pain in lower left pelvis radiating down left thigh/leg which is slightly numb/tingly?
Sciatica: Inflamation of sciatic nerve , due to excessive walking, too much exercise, picking up heavy objects and overworking the left leg. Give yourself rest and take Motrin 600 mg 3 times a day for 3 weeks. If the pain still persists, you will need a trigger point injection of Depo Medrol (methylprednisolone) 60 mg and 1.5cc 0.5% marcain. For injection you will see your doctor. ...Read moreSee 1 more doctor answer
EMG of upper and lower limbs showing mild neurogenic changes from bilateral L2-L3 innervation means what?
Fairly nonspecific: These findings don't suggest anything specific, but of course it would depend on the actual values of the nerve conduction studies and the findings on EMG. You should discuss this with the ordering health care provider, since they may have been looking for something specific. ...Read more
- Talk to a doctor live online for free
- Bilateral venous duplex
- Bilateral venous stasis
- Bilateral venous insufficiency
- Ask a doctor a question free online
- Numbness in extremeties
- Tingling in extremeties
- Lower extremity venous duplex
- Bilateral lower lid blepharoplasty
- Bilateral lower extremety arterial